Convergence and Stability of Modified Random SP-Iteration for A Generalized Asymptotically Quasi-Nonexpansive Mappings

Document Type : Original Scientific Paper


1 Department of Mathematics, Faculty of Science, Assuit University, Assuit 71516, Egypt

2 Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt


The purpose of this paper is to study the convergence and the almost sure T-stability of the modified SP-type random iterative algorithm in a separable Banach spaces. The Bochner in-tegrability of random  fixed points of this kind of random operators, the convergence and the almost sure T-stability for this kind of generalized asymptotically quasi-nonexpansive random mappings are obtained. Our results are stochastic generalizations of the many deterministic results.


Main Subjects

1. I. Beg, M. Abbas, Equivalence and stability of random fixed point iterative
J. Appl. Math. Stoc. Anal. 2006 (2006) Article ID 23297, 19
2. T. D.Benavides, G. López Acedo, H. K. Xu, Random fixed points of set-valued
Proc. Amer. Math. Soc. 124(3) (1996) 831–838.
3. V. Berinde, On the stability of some fixed point procedures, Dedicated to
Costicˇa MustăÅča on his 60th anniversary,
Bul. ÅđtiinÅč. Univ. Baia Mare
Ser. B Fasc. Mat.-Inform.
18(1) (2002) 7–14.
4. V. Berinde, On the convergence of the Ishikawa iteration in the class of quasicontractive operators, Acta Math. Univ. Comenian. (N. S.) 73(1) (2004) 119–
5. A. T. Bharucha-Reid, Random Integral Equations, Academic Press, New
York-London, 1972.
6. A. T. Bharucha-Reid, Fixed point theorems in probabilistic analysis, Bull.
Amer. Math. Soc.
82(5) (1976) 641–657.
7. S. S. Chang, Y. J. Cho, J. K. Kim, H. Y. Zhou, Random Ishikawa iterative
sequence with applications,
Stoch. Anal. Appl. 23(1) (2005) 69–77.
8. H. W. Engl, Random fixed point theorems for multivalued mappings, Pacific
J. Math.
76(2) (1978) 351–360.
9. O. Hanš, Reduzierende zufăllige Transformationen, Czechoslovak Math. J.
7(82) (1957) 154–158.
10. S. Itoh, Random fixed-point theorems with an application to random differential equations in Banach spaces, J. Math. Anal. Appl. 67(2) (1979) 261–273.
11. M. C. Joshi, R. K. Bose, Some Topics in Nonlinear Functional Analysis, A
Halsted Press Book. John Wiley & Sons, Inc., New York, 1985.
12. G. A. Okeke, K. S. Eke, Convergence and almost sure T-stability for random
Noor-type iterative scheme,
Int. J. Pure Appl. Math. 107(1) (2016) 1–16.
13. N. S. Papageorgiou, Random fixed point theorems for measurable multifunctions in Banach spaces, Proc. Amer. Math. Soc. 97(3) (1986) 507–514.
14. W. Phuengrattana, S. Suantai, On the rate of convergence of Mann, Ishikawa,
Noor and SP iterations for continuous functions on an arbitrary interval,
Comput. Appl. Math.
235(9) (2011) 3006-3014.
15. R. A. Rashwan, H. A. Hammad, Random fixed point theorems with an application to a random nonlinear integral equation, J. Linear Topol. Algebra
5(2) (2016) 119–133.
16. S. Reich, Approximate selections, best approximations, fixed points and invariant sets, J. Math. Anal. Appl. 62(1) (1978) 104–113.
17. B. E. Rhoades, Fixed point theorems and stability results for fixed point
iteration procedures, I,
Indian J. Pure Appl. Math. 21(1) (1990) 1–9.
18. B. E. Rhoades, Fixed point theorems and stability results for fixed point
iteration procedures, II,
Indian J. Pure Appl. Math. 24(11) (1993) 691–703.
19. G. S. Saluja, Weak and strong convergence theorems of modified SP-iterations
for generalized asymptotically quasi-nonexpansive mappings,
Math. Morav.
20(1) (2016) 125–144.
20. N. Shahzad, Some general random coincidence point theorems, New Zealand
J. Math.
33(1) (2004) 95–103.
21. N. Shahzad, Random fixed points of discontinuous random maps, Math. Comput. Modelling 41(13) (2005) 1431–1436.
22. N. Shahzad, S. Latif, Random fixed points for several classes of 1-ballcontractive and 1-set-contractive random maps, J. Math. Anal. Appl. 237(1)
(1999) 83–92.
23. A. Špaček, Zufăllige Gleichungen, Czechoslovak Math. J. 5 (1955) 462–466.
24. Z. H. Sun, Strong convergence of an implicit iteration process for a finite
family of asymptotically quasi-nonexpansive mappings,
J. Math. Anal. Appl.
286(1) (2003) 351–358.
25. K. K. Tan, X. Z. Yuan, On deterministic and random fixed points, Proc.
Amer. Math. Soc.
119(3) (1993) 489–856.
26. S. S. Zhang, X. R. Wang, M. Liu, Almost sure T-stability and convergence for
random iterative algorithms,
Appl. Math. Mech. (English Ed.) 32(6) (2011)